【Kowa】 PopikuruX Cool & Cool 30mL
Five types of active ingredients that are highly effective against the symptoms of painful rhinitis are packed into one small pill.
Because the contents are liquid、 it dissolves quickly and is highly effective!
In stock
SKU
4987067289004
US$17.76
Five types of active ingredients that are highly effective against the symptoms of painful rhinitis are packed into one small pill.
Because the contents are liquid、 it dissolves quickly and is effective!
[Efficacy]
Relieves the following symptoms caused by acute rhinitis、 allergic rhinitis、 or sinusitis: sneezing、 runny nose (excessive nasal discharge)、 stuffy nose、 watery eyes、 sore throat、 heavy head (headache)
[Ingredients]
In 1 capsule
d-Chlorpheniramine maleate...2.0mg
(Improves symptoms such as sneezing and runny nose caused by allergies、 etc.)
Total belladonna alkaloids...0.133mg
(Suppresses secretion of nasal mucus and tears、 and reduces runny nose and watery eyes)
Phenylephrine hydrochloride...5.0mg
(Relieves nasal Suppresses congestion and swelling of mucous membranes、 and relieves stuffy nose. )
Dipotassium glycyrrhizinate...10.0mg
(Suppresses inflammation of nasal mucosa、 and relieves stuffy nose.)
Anhydrous caffeine...40.0mg
(Relieves headaches associated with rhinitis.)
[Additives] Glycerin fatty acid ester、 polysorbate 60、 sorbitan sesquioleate、 medium-chain triglyceride、 gelatin、 glycerin、 titanium oxide、 paraben、 polysorbate 80
[How to use]
Take the following amount with water or warm water.
However、 please allow at least 4 hours between doses.
○Adults (15 years of age or older)...1 capsule per dose、 3 times a day
○Children under 15 years of age...Do not take
(1) Strictly follow the dosage instructions.
(2) How to remove the capsule:
As shown in the right figure、 press firmly with your fingertips on the raised part of the PTP sheet containing the capsule、 break the aluminum foil on the back、 remove the capsule and take it.
(If swallowed by mistake、 it may lead to unexpected accidents such as piercing the esophageal mucosa.)
[Precautions for use]
1. Do not use any of the following medicines while taking this drug:
Other oral medications for rhinitis、 oral medications containing antihistamines (cold medicines、 antitussives、 expectorants、 motion sickness medicines、 allergy medicines、 etc.)、 gastrointestinal analgesics and antispasmodics
2. Do not drive or operate machinery after taking this drug
(You may experience symptoms such as drowsiness、 blurred vision、 or abnormal glare.)
3. Do not use for long periods of time
Japanese Product Name | 【興和】 コルゲン鼻炎ソフトミニカプセル 36カプセル |
---|